# SDR BSYA200500025

- Difficulty date: November 29, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N35453
- Make and model: Piper PA-31-350
- Aircraft serial: 318052006
- Aircraft time: 11,635 hours, 11,635 cycles
- Engine: Lyc TIO540J2BD
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Open
- Location: Nose Cargo
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF NOSE BAGGAGE LIGHT CAME ON, PILOT ABORTED TAKEOFF SECURED DOOR AND CONTINUED ON WITH FLIGHT.
